Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sufficient conditions for a non-regular problem in the calculus of variations


Author: G. M. Ewing
Journal: Bull. Amer. Math. Soc. 43 (1937), 371-376
DOI: https://doi.org/10.1090/S0002-9904-1937-06551-7
MathSciNet review: 1563544
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06551-7

American Mathematical Society